# SDR SIMA20190304005

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 36,031 hours, 33,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT AND RT AFT OVERWING EXT EMERGENCY LIGHTS INOP. C/A-REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY PACK AND CHARGER IAW AMM 33-50-04. OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 16065.
